Reply
 
LinkBack Thread Tools Search this Thread
Old Jan 9th, 2011, 14:37 PM   11
MrsPTTC
Mum (Mom)
BnB Addict
 
 
Join Date: Dec 2010
Location: Washington, UK
Posts: 3,998
Quote:
Originally Posted by happyshopper View Post
Hi MrsPTTC, thanks very much for the link. Im from Aycliffe and only 20 minutes down the A1 from you.
I couldnt decide whether to go for AC or Soy. Soy seems to have such a high success rate and I was willing to try anything that may help. I will probably go for AC with B vits as I think it will help the spotting hopefully.
We are just coming to the end of the fourth cycle but were NTNP for a year to September.
Yes not far at all! I hope the AC stops the spotting this month, even if I don't get my I'll be happy with no spotting until the day before AF. It's very frustrating thinking it's implantation bleeding at first. We didnt NTNP so it was all systems go when hubby finally agreed to TTC! Was on the pill for about 8yrs, came off for over a year, then went back on for about 6 months, been off again for about 11 months so I know it's had plenty of time to get out of my system! Still can't believe some people fall pregnant within a few months of coming off the pill, they are so lucky x



 
Status: Offline
 
Old Jan 9th, 2011, 14:56 PM   12
happyshopper
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Dec 2010
Location: County Durham, UK
Posts: 526
I definately would be a lot happier without the spotting. I hoped it was IB this month but it has lasted 4 days now. I usually spot for 5 days before my AF so it looks like b-vits havent shortened it yet but it has made it lighter.
I was also on the pill for several years and I think it has taken my body a while to adjust. I thought it would happen easily after I stopped the pill like my sister but nope.
I guess its still early days for us and FX we get our BFPs very soon xxx



Status: Offline
 
Old Jan 18th, 2011, 14:37 PM   13
MrsPTTC
Mum (Mom)
BnB Addict
 
 
Join Date: Dec 2010
Location: Washington, UK
Posts: 3,998
Hi hun, just to update you, no spotting this month but super early today! Good or bad? 28 day cycle and 10 day lp. x



 
Status: Offline
 
Old Jan 18th, 2011, 14:56 PM   14
star31
Pregnant (Expecting)
Active BnB Member
 
Join Date: Aug 2010
Posts: 124

in the same boat!


Hi girls

I'm in the same boat! Started ttc 10 mths ago and I never used to spot before that. It seems to range from 4 - 8 days before I get my period. Started taking angus castus drops from Holland + Barrett (just til ov) and also vit B tablets about 6 wks ago. Maybe a bit too early to say yet but the spotting only lasted 4 days last month. This month I had 2 days of spotting 4 days after ov but it seemed to just happed after we BD'd...does anyone else get that? AF supposedly due a week today so we'll see. Think the agnus castus/vit b mix is defo helping make my periods regular though so that's good. Got first appointment at gyno at hosp tomorrow, bit nervous, will see what they say about the spotting etc and keep you updated.



Status: Offline
 
Old Jan 18th, 2011, 15:14 PM   15
happyshopper
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Dec 2010
Location: County Durham, UK
Posts: 526
Hi MissPTTC, Im so sorry the horrid got you. What was your LP before you took AC and B-vits? xxx



Status: Offline
 
Old Jan 18th, 2011, 15:54 PM   16
MrsPTTC
Mum (Mom)
BnB Addict
 
 
Join Date: Dec 2010
Location: Washington, UK
Posts: 3,998
Quote:
Originally Posted by happyshopper View Post
Hi MissPTTC, Im so sorry the horrid got you. What was your LP before you took AC and B-vits? xxx
I'm not taking b vits hun, just AC, EPO & pregnacare conception (which has small amount of b vits in though.) LP varied, I've had as short and 9 and as long as 13, then 14/15 last month on the AC, thought it would be 16 this month but ended up with 10! I guess the spotting has concerned me the most, now I think about it my AF has come round about when my spotting would usually start....interesting! xxx



 
Status: Offline
 
Old Jan 18th, 2011, 17:09 PM   17
cantwaitforu
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Nov 2010
Location: Ontario, Canada
Posts: 1,726
I have this same problem. TTC for 7 cycles, and started taking Vitex and Bcomplex. It helped for the first two months, but last month, started spotting 5 dpo (thought it was IB), then AF arrived four days earlier than normal.

I'm going to my doctor's on Monday for a physical, getting an ultrasound, and he also told me that he will send me to my OBGYN to get the spotting checked out. I know it's most likely low progesterone. I ovulate usually around cd13/14 (I chart my BBT), and have a 27 day cycle. The spotting is caused by an endometrial lining that cannot be sustained due to inadequate progesterone. I would put money on me getting pg as soon as my doctor finally realizes that he just needs to give me some prometrium for me to take after I ovulate for 12 days.



Status: Offline
 
Old Jan 18th, 2011, 20:49 PM   18
WantaBelly
Trying to conceive (TTC)
BnB Addict
 
 
Join Date: Nov 2009
Location: United States
Posts: 2,869
I had this, I was ttc for 16 mos. I found this site and read a post about vitamin b. I started taking b100 complex time released capsules from walmart (and a few other things)and got my BFP the next month. Its not enough to just take B6, you have to take it with others for it to work so I would highly recommend getting B100 complex. They are water soluble so anything your body doesnt use will just come out in your pee.... Just dont freak out if your pee is really yellow, its the vitamins. Welcome!! there are a bunch of Great ladies on here and they are always willing to listen and help if they can.



Status: Offline
 
Old Jan 19th, 2011, 02:03 AM   19
Garfield
Mum (Mom)
New BnB member
 
Join Date: Jan 2011
Posts: 4
Thanks to everyone for advice on this. I'm trying the Bvit complex this month and have started on AC as well - fingers crossed.

Baby dust to all

xx



Status: Offline
 
Old Jan 19th, 2011, 07:04 AM   20
happyshopper
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Dec 2010
Location: County Durham, UK
Posts: 526
My spotting is really concerning me as I think I may have low progesterone so I take a seperate B vit complex as well as a good multi-vit. I took B vit complex on its own last month and I reduced my spotting by a day. So I'm taking a multi-vit with lots of B-vits and hope that it does the trick.
I've also reduced my sugar intake (I've got a big sweet tooth) and upped my exercise as I've heard that can cause low progesterone.
Miss PTTC- They do say that it takes a while for AC to take effect so FX next month you get a much longer LP. Do you take it in tablet or liquid form? I have heard the the liquid form gives you faster results.
xxx



Status: Offline
 
Reply



Bookmarks

Tags
af , month , spotting , week

Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO